# SDR ASAA0640071

- Difficulty date: January 27, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546786120
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT WING INBOARD T/E FLAP WEDGE NR 7420 LOWER SURFACE HAS DENTS.  REMOVED DENTED AREAS OF ALL 6 DENTS, FABRICATED ALL 6 FILLERS AND DOUBLERS AND INSTALLED IAW B737-400 SRM 51-70-10 PAGE 211 PARAGRAPH 7, PAGE 213 PARAGRAPH 8, PAGE 221, PARAGRAPH 12, PAGE 238 PARAGRAPH 156 AND PAGE 249 PARAGRAPH 20.  (M)
